# SDR SWIA202158452

- Difficulty date: February 4, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 863-977 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FS 863.50 TO FS 977 NEEDS CLEANED AND EVALUATED     (C-CHECK RO 5/23/2021)    REMOVED SEAT TRACK AT RBL9 FS 863.5 TO FS 977.0 AND REPLACED WITH NEW SEAT TRACK IAW REO 670-53-00-589.
